Hi Millie,

Thanks for the kind words. They mean a lot. So far everyone in the group has
been helpful and fourth coming with advice. Hope you do well on Tasigna.

Stay in touch.

Sherri

On Thu, Apr 21, 2011 at 2:22 PM, C.M. Houtz <[email protected]> wrote:

> Hi Sherri...I didn't have the hot flashes on Gleevec, and was on 800 mg.
> before being switched to Tasigna.  I was, however, cold all of the time.  I
> wore sweaters in the middle of summer.  I was in my 60's and had a
> hysterectomy and still hadn't gone through menopause.  I really have never
> been bothered with the sweats you're speaking of.  I do hope that you will
> continue to join our group as everyone is so nice and helpful.  Sometimes
> just knowing you're not the only one having these side effects helps.  Take
> care.....Millie
> --
> [CMLHope]
> A support group of http://cmlhope.com
> -------------------------------------------------
>
> You received this message because you are subscribed to the Google Groups
> "CMLHope" group.
> To post to this group, send email to [email protected]
> To unsubscribe from this group, send email to
> [email protected]
> For more options, visit this group at
> http://groups.google.com/group/CMLHope
>

-- 
[CMLHope]
A support group of http://cmlhope.com
-------------------------------------------------

You received this message because you are subscribed to the Google Groups 
"CMLHope" group.
To post to this group, send email to [email protected]
To unsubscribe from this group, send email to 
[email protected]
For more options, visit this group at http://groups.google.com/group/CMLHope

Reply via email to